# SDR UHLA201509120897

- Difficulty date: September 12, 2015
- Submitted: January 22, 2016
- Operation: Air carrier
- Aircraft: N858RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000080
- Aircraft time: 29,471 hours, 17,067 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUTOUT LOWER BEAM CORRODED.  R & R LOWER BEAM IAW SRM 51-43-01, 51-40-02, 51-41-01, 51-43-02.
